Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Electrocution down the left side, electric shock causing tingling in tongue, later have restlessness, arm and chest pain. Help?

I was installing smoke detectors at my house and the first time the grounding wire wasn t fully connected and when I went to touch the hot wire with the juice I got electrocuted straight down my left arm and left side. Then 4 mins later I was doing another one and my child ran by and bumped my leg and I went right into the live wire again this time feeling the tingling all the way into my tongue ... Now I can t sleep I m restless and I have pain in my left arm and chest pain over my left side... Should I get checked on will these symptoms pass? I have no external burns which makes me worry of internal damage... Am I overreacting
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
please get yourself checked by some good physician nearest you.DO not take laxit.THIS MAY CREAT SOME TROUBLE IN LONG RUN.
dr.mohsin madni
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor